Estimating the shape parameter of the Topp–Leone distribution based on Type I censored samples

Tom 42 / 2015

Husam Awni Bayoud Applicationes Mathematicae 42 (2015), 219-230 MSC: Primary 62N02; Secondary 65C05. DOI: 10.4064/am42-2-8


The shape parameter of the Topp–Leone distribution is estimated from classical and Bayesian points of view based on Type I censored samples. The maximum likelihood and the approximate maximum likelihood estimates are derived. The Bayes estimate and the associated credible interval are approximated by using Lindley's approximation and Markov Chain Monte Carlo using the importance sampling technique. Monte Carlo simulations are performed to compare the performances of the proposed methods. Real and simulated data sets have been analyzed for illustrative purposes.


  • Husam Awni BayoudCollege of Sciences and Humanities
    Fahad bin Sultan University
    Tabuk 71454, Saudi Arabia

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek